# SDR AALA20120413026

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 63,231 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING UPPER EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT FORWARD OVERWING UPPER EMERGENCY LIGHT.  OPS CHECK NORMAL.
